MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 45 DEGREE CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO, 45 DEGREE CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO, 45 DEGREE CURVE RIGHT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a shoulder stabilization surgery the tip of the device broke off.The surgeon was able to retrieve the broken pieces.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-4068-45r, suturelasso¿ sd, batch number 4297153875, was received for investigation.Visual inspection noted that the tip was broken off.No fragments were returned for evaluation.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is misuse, such as misaligned insertion or prying/leveraging the device.Refer to investigation photos the complaint allegation is confirmed.

Brand Name
SUTURELASSO, 45 DEGREE CURVE RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21890807
Report Number1220246-2025-01668
Device Sequence Number3405438
Product Code LXH
UDI-Device Identifier00888867031494
UDI-Public(01)00888867031494(11)241201(17)291130(10)4297153875
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO, 45 DEGREE CURVE RIGHT
Device Catalogue NumberAR-4068-45R
Device Lot Number4297153875
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown